# SDR AALA20170828005

- Difficulty date: August 28, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug MD 83
- Aircraft serial: 53622
- Aircraft time: 51,189 hours, 25,435 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980002
- Part serial: 4775A
- Condition: Inoperative
- Location: Fuel Boost
- Part time: 9,085 hours, 5,309 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO CENTER TANK FUEL BOOST PUMP WAS INOPERATIVE.  CENTER FUEL PRESSURE LOW LIGHT ILLUMINATED.  REMOVED AND REPLACED FORWARD FUEL BOOST PUMP IAW AMM 28-20-07 AND UNIVERSAL FAULT INTERRUPTER CENTER ASSEMBLY IAW AMM 28-20-28.  OPERATIONAL CHECKED GOOD.
